# SDR FDEA202203260700

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23323
- Aircraft time: 98,294 hours, 39,216 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Unknown
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TE FLAP DISAGREE ON FINAL. QRH COMPLIED WITH.   PERFORMED BITE OF ALL 3 FSEU'S FOUND NO CURRENT  FAULTS.  ATTEMPTED TO DUPLICATE FAULT, OPERATED  FLAP/SLATS FROM FAIRED TO 40 UNITS SEVERAL TIMES  COULD NOT RECREATE FAULT.  SUSPECT FLAP LEVER OUT  OF DETENT FOR MORE THAN 25 SECONDS. NO HISTORY FOR  THIS ITEM FOR 90 DAYS REF 757-200 FIM 27-51 FAULT  TREE 808. NO OTHER FAULTS NOTED OK TO CONTINUE.
